# SDR DALA2019122747583

- Difficulty date: December 23, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,809 hours, 38,274 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARM LIGHT STAYED ON WITH THE DOOR DISARMED. CLEANED DEBRIS FROM LOWER SENSORS,  OPS CHECKED NORMAL.
